# SDR ASOA201001133

- Difficulty date: August 15, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD FS 280, LBL 9.0 FLOORBEAM IS CRACKED 2".  C/W STEP 1 OF REO 601R-53-11-171.  PERFORMED EDDY CURRENT INSP ON CUT OUT EDGES OF FLOOR ANGLE.  NO INDICATIONS FOUND AT THIS TIME, REPORT ATTACHED IAW STEP 2 OF REO 601R-53-11-171D AND NDTM PT 1 51-20-06.  FABRICATED REPAIR PARTS IAW STEP 3 OF REO 601R-53-11-171.  C/W EC/TC REO 601R-53-11-171 AND MET ALL THE REQUIREMENTS OF REO 601R-53-11-171 AND C/W STEPS 4-13 OF REO 601R-53-11-171.
